On Computation of Isomorphism Classes of Transversals
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 2 | Views: 292 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper | Mathematics | India | Volume 11 Issue 9, September 2022 | Popularity: 4.4 / 10


     

On Computation of Isomorphism Classes of Transversals

Manohar Choudhary, Vivek Kumar Jain


Abstract: Let G be a finite group and H a subgroup of G. In this article we have developed a program to compute the number of isomorphism classes of transversals. We also have computed the number of isomorphism classes of transversals of all subgroups for non-abelian groups of order up to 22.


Keywords: Right-transversals, Right-quasigroup


Edition: Volume 11 Issue 9, September 2022


Pages: 988 - 992


DOI: https://www.doi.org/10.21275/SR22922140322


Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Manohar Choudhary, Vivek Kumar Jain, "On Computation of Isomorphism Classes of Transversals", International Journal of Science and Research (IJSR), Volume 11 Issue 9, September 2022, pp. 988-992, https://www.ijsr.net/getabstract.php?paperid=SR22922140322, DOI: https://www.doi.org/10.21275/SR22922140322

Top